Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 22(1); February 2015
1.
LIPSCHITZ AND ASYMPTOTIC STABILITY OF PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS

Choi, Sang Il;Goo, Yoon Hoe;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 1-11
2.
SYMPLECTIC DECOMPOSITION OF SYMPLECTIC SUBSPACES

Lee, Jae-Hyouk;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 13-23
3.
ISOGONAL AND ISOTOMIC CONJUGATES OF QUADRATIC RATIONAL Bézier CURVES

Yun, Chan Ran;Ahn, Young Joon;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 25-34
4.
SPHERES IN THE SHILOV BOUNDARIES OF BOUNDED SYMMETRIC DOMAINS

Kim, Sung-Yeon;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 35-56
5.
SPLIT HYPERHOLOMORPHIC FUNCTION IN CLIFFORD ANALYSIS

Lim, Su Jin;Shon, Kwang Ho;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 57-63
6.
CHARACTERIZATION OF A REGULAR FUNCTION WITH VALUES IN DUAL QUATERNIONS

Kim, Ji Eun;Shon, Kwang Ho;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 65-74
7.
GLOBAL SOLUTIONS OF THE COOPERATIVE CROSS-DIFFUSION SYSTEMS

Shim, Seong-A;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 75-90
8.
ELEMENTARY DISKS IN TRUNCATED TRIANGULATIONS

Kang, Ensil;
The Pure and Applied Mathematics, vol. 22, iss. 1, 2015, pp. 91-99